# SDR SWAA2023102000367

- Difficulty date: September 13, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW BS 907 TO BS 927 RBL 13.84 AFT CARGO COMPARTMENT 2023-577965<[01] REPLACED ANGLE BTW BS 907 TO BS 927 RBL 13.84 ; S25R TO S27R AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02-0G-0. SRM 51-10-02 AND DWG 147A7221 SHEET 17 REV. D;[02] STEP 1 CORRECTED. REPLACED ANGLE BTW BS 907 TO BS 927 RBL 13.84 ; S25R TO S27R AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02-0G-0. SRM 51-10-02 AND DWG 147A7221 SHEET 17 REV. SEE INDIVIDUAL SIGN OFFS BELOW;[03] COMPLETED JOB;[04] COMPLETED JOB
